Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 21, 2011, 12:50 AM CDT for Pushmataha County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2011, 12:50 AM CDT (05:50 UTC)
- Expired
- Apr 21, 2011, 1:15 AM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
478
WWUS84 KTSA 210550
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU APR 21 2011
OKZ049-076-210615-
LE FLORE OK-PUSHMATAHA OK-
1250 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 1250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF NASHOBA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NASHOBA...HONOBIA...KIAMICHI AND
ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3458 9536 3469 9507 3469 9506 3470 9505
3475 9493 3454 9482 3450 9495 3451 9504
3448 9503 3441 9528
TIME...MOT...LOC 0550Z 240DEG 33KT 3454 9521
$$
LACYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 20, 11:54 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 20, 11:54 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1154 PM CDT WED APR 20 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SHOWERS AND THUNDERSTORMS WILL LIKELY AFFECT KMLC AND POSSIBLY KFSM DURING THE FIRST FEW HOURS OF THE FORECAST PERIOD. MORE ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE FURTHER NORTH OVERNIGHT BUT THE CHANCES ARE TOO LOW TO MENTION IN THE TAF. MVFR CEILINGS WILL SPREAD ACROSS THE AREA FROM SOUTHWEST TO NORTHEAST LATER TONIGHT AND THURSDAY MORNING AND REMAIN FOR THE REST OF THE FORECAST PERIOD. ANOTHER ROUND OF SHOWERS AND STORMS APPEARS LIKELY LATE THURSDAY MORNING INTO THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 854 PM CDT WED APR 20 2011/ ..UPDATE... DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE BEEN BACKBUILDING JUST NORTH OF THE RED RIVER INTO PORTIONS OF CHOCTAW AND PUSHMATAHA COUNTIES DURING THE LAST HOUR OR TWO. GREATEST CONVECTIVE COVERAGE PRIOR TO 06Z SHOULD REMAIN ACROSS SOUTHEAST OKLAHOMA AND POSSIBLY INTO WEST CENTRAL ARKANSAS. AS THE LLJ EXPANDS NORTHWARD SO WILL THE CONVECTION. WILL KEEP THINGS DRY ACROSS PARTS OF NORTHEAST OKLAHOMA AND BACK OFF ON POPS ACROSS THE REST OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS UNTIL AFTER 06Z. ONLY MADE MINOR ADJUSTMENTS TO THE POPS AFTER 06Z. ANY SEVERE THREAT STILL LOOKS TO BE LARGE HAIL. TWEAKED HOURLY DEW POINTS AND WINDS ACCORDING TO LATEST OBS...AND ALSO MADE MINOR ADJUSTMENTS TO THE SKY GRIDS. MIN TEMPERATURES LOOK GOOD...ESPECIALLY WITH LOW CLOUDS EXPANDING NORTHWARD THIS EVENING. UPDATED PRODUCTS WILL BE OUT SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Apr 20, 4:53 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 PM CDT WED APR 20 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 PM CDT WED APR 20 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTH OF INTERSTATE 40. ONSET...MID EVENING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATE THIS AFTERNOON AND INTO THE EVENING. THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE TONIGHT IN RESPONSE TO A STRENGTHENING LOW LEVEL JET. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A LIMITED SEVERE THREAT WILL EXIST WITH TONIGHTS STORMS...WITH LARGE HAIL BEING THE PRIMARY CONCERN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... SEVERE THUNDERSTORM POTENTIAL WILL INCREASE THURSDAY AND THURSDAY NIGHT AS A STALLED FRONTAL BOUNDARY OVER TEXAS SLOWLY LIFTS NORTHWARD INTO OKLAHOMA AND ARKANSAS. A SHORTWAVE TROUGH IS EXPECTED TO MOVE THROUGH THE CENTRAL PLAINS ON FRIDAY. IN RESPONSE TO THIS SYSTEM...A COLD FRONT WILL SURGE SOUTHEAST INTO OKLAHOMA...AND INTERSECT A DRYLINE OVER THE CENTRAL PART OF THE STATE. STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AND DRYLINE...SOME OF WHICH COULD BECOME SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AS THE FRONTAL BOUNDARY STALLS OVER THE REGION. ANOTHER STRONG UPPER LEVEL STORM IS EXPECTED TO REACH INTO THE PLAINS ON MONDAY...WITH WIDESPREAD ORGANIZED SEVERE STORMS POSSIBLE ALONG THE DRYLINE AND COLD FRONT BY MONDAY AFTERNOON...CONTINUING INTO THE NIGHTTIME HOURS. SMALL CHANCES FOR STORMS WILL LINGER OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS INTO TUESDAY MORNING BEFORE ENDING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 21, 12:16 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT THU APR 21 2011
OKZ049-073-210545-
PITTSBURG OK-PUSHMATAHA OK-
1216 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG AND NORTHWESTERN PUSHMATAHA
AT 1216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STANLEY...EUBANKS AND DUNBAR.
LAT...LON 3451 9579 3452 9578 3452 9568 3460 9568
3469 9551 3469 9546 3452 9533 3432 9579
TIME...MOT...LOC 0516Z 239DEG 29KT 3443 9577
LACYSpecial weather statement, Apr 21, 12:17 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT THU APR 21 2011
OKZ049-075-076-210545-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1217 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHERN LATIMER
AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF CLAYTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WHITESBORO...TALIHINA...CLAYTON...
TUSKAHOMA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3488 9490 3468 9477 3447 9531 3463 9541
TIME...MOT...LOC 0518Z 241DEG 34KT 3460 9525
LACYSpecial weather statement, Apr 21, 12:25 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT THU APR 21 2011
OKZ049-053-210600-
CHOCTAW OK-PUSHMATAHA OK-
1225 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 1225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
KENT...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SOPER...KENT...SPEER...ANTLERS...
DELA...RATTAN...CLOUDY...FINLEY...SNOW AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3401 9569 3415 9583 3417 9580 3417 9579
3418 9579 3445 9541 3428 9524
TIME...MOT...LOC 0525Z 232DEG 31KT 3414 9567
LACYSpecial weather statement, Apr 21, 12:50 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU APR 21 2011
OKZ049-076-210615-
LE FLORE OK-PUSHMATAHA OK-
1250 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 1250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF NASHOBA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NASHOBA...HONOBIA...KIAMICHI AND
ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3458 9536 3469 9507 3469 9506 3470 9505
3475 9493 3454 9482 3450 9495 3451 9504
3448 9503 3441 9528
TIME...MOT...LOC 0550Z 240DEG 33KT 3454 9521
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:16 AM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 21, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 21, 12:55 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 21, 12:23 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 21, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| Apr 21, 12:47 PM CDT | Special Weather Statement | TSA | Cherokee | 43 min |
| Apr 21, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 21, 1:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 21, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| Apr 21, 1:48 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 42 min |
| Apr 21, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 19 min |
| Apr 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 52 min |
| Apr 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| Apr 21, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 23 min |
| Apr 21, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 34 min |
| Apr 21, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Apr 21, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 25 min |
| Apr 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Apr 21, 5:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| Apr 21, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Apr 21, 11:34 AM CDT | Special Weather Statement | TSA | Polk | 26 min |
| Apr 21, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 50 min |
| Apr 21, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Apr 21, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 57 min |
| Apr 21, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 29 min |
| Apr 21, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 24 min |
| Apr 21, 3:46 PM CDT | Special Weather Statement | TSA | Benton | 29 min |
| Apr 21, 6:02 PM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.